# SDR 2003FA0000831

- Difficulty date: July 7, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N365DP
- Make and model: Cirrus SR20
- Aircraft serial: 1062
- Engine: Cont IO360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 6524201048
- Condition: Sheared
- Location: Nr 2 & 3 Cyl
- Part time: 1,009 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A COMPRESSION CHECK ON THE CYLINDER FOR THE 100 HOUR INSPECTION, HAPPENED TO LOOK AT THE CYLINDER BOLTS AND NOTICED ONE OF THE NUTS WAS MISSING ON THE TOP FORWARD THRU BOLT ON THE NR 2 CYLINDER.  LOOKED AROUND ON THE BAFFLING AND FOUND THE OTHER PIECE OF THE BOLT WITH THE NUT STILL ATTACHED.  WENT OVER TO THE NR 3 CYLINDER TO LOOK AND FOUND THAT THE NUT WAS MISSING ON THE THRU BOLT AFTER LOOKING AROUND THE AREA, FOUND THE NUT ON THE CYLINDER BAFFLE.  AFTER LOOKING AT THE NUT AND THE THRU BOLT, IT APPEARS THAT THE THRU BOLT WAS OVERTORQUED AT THE FACTORY.  HAD TO REPLACE BOTH UPPER AND LOWER THRU BOLTS.
